I have to agree with the first 2 answers. Sounds like Ecstasy to me. If so, young people have died from "rollin'" as their internal temperature rose above 105 degrees and put them in a coma, resulting in death. Please have a heart to heart with your son.
My very best wishes,
It sounds like ecstacy to me.I know because back when I was in college people reffered to this as ecstasy.It was other wise known as the "Slang" word.I never did it personally but I do know people that did do it and I was never friends with them again after that because I thought they were out of there minds.So I got up and left.I was FREAKED seeing someone on E like that and all TRIPPED OUT.That's my thought's on this.If there are any other markings or pictures in his phone let me know because E comes in many different forms and doesn't always look the same.
I also found this text on my 16yr old grand-daughter test messages, when I very calmly asked to her explain this to me, she admitted that it is a drug called ecstasy, and they call it X or EX or what ever whey they can find to hide the true meaning of the drug. It is highly dangerous, she has assured me she had not nor will she ever try it. Not for any other reason than she is terrified of dying from this, she has already had one 14 yr old friend who just died a month ago after trying this drug "ONE TIME". she is still seeing a grief counselor about this. Please do not take this lightly. Please see if you can talk with this child and see you can get some help for him/her and counseling. Anything you can do to get between drugs and kids, do all you can, you will never regret it. Take it from someone who's been there, dealt with this sort of problem, and I never, ever gave up...
I can say to this day, so far we've won the battle, and daughter has been clean now for 7 years. after being on Meth, and many other scary drugs. I'm still learning, and learn all you can about the little computer "codes" kids will use, there are computer sites you can google and will find endless lists on this subject.
My blessing to you and Good Luck, please check back and let us know how it's going for you, my prayers are with you always!
Who asked your son?
How old is your son?
does he have a drug history abuse?
Well from my experience
Ecstacy-MDMA (3,4-Methylenedioxymethamphetamine, commonly known as ecstasy, often abbreviated "E" or "X") is an entactogenic drug of the phenethylamine and amphetamine families.
I was an addict for 20 years , I am 41 and have been clean for 9 years.- I took them for quite some time they are very dangerous they can dehydrate you to the point that you can die.-
As sweetymelon says confront him... but I am almost certain is ecstacy.-
E is most likely extacy. This drug is very much like LSD. The bad thing about "X" is that the potency is never the same in any 2 pills since it is always manufactured illegaly. It can cause strokes and heart attacks, though this is unlikely in young healthy adults, there is always the chance that the first time might be magic one ... and you're out. In Holland where the law is a lot more liberal clubs can test your "X" for you and tell you how strong it is or isn't. Unfortunately here in the states these tests are only available over the net and nobody wants to wait that long to take their pill. Talk with your son and explain all the danger to him, look them up on the net yourself so that you know what you're talking about before you confront him, (kids can tell from B/S).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2010 • 3 answers
Posted 1 Aug 2010 • 2 answers
Posted 13 Jun 2011 • 5 answers
Posted 8 May 2012 • 4 answers
Posted 18 Jul 2012 • 10 answers